A conjecture of Gy. Petruska.
Aequationes mathematicae, Tome 39 (1990) no. 2-3, pp. 261-263
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
integro-functional equation, nonconstant bounded solution
@article{AM2_1990__39_2-3_137355,
author = {V. Totik},
title = {A conjecture of {Gy.} {Petruska.}},
journal = {Aequationes mathematicae},
pages = {261--263},
year = {1990},
volume = {39},
number = {2-3},
url = {http://geodesic.mathdoc.fr/item/AM2_1990__39_2-3_137355/}
}
V. Totik. A conjecture of Gy. Petruska.. Aequationes mathematicae, Tome 39 (1990) no. 2-3, pp. 261-263. http://geodesic.mathdoc.fr/item/AM2_1990__39_2-3_137355/